# SDR DL76L050127

- Difficulty date: February 23, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 69,587 hours, 10,875 cycles
- Engine: Pwa PW4060
- Engine time: 50,332 hours, 9,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724147
- Condition: Surges
- Location: Nr 2
- Part time: 50,332 hours, 9,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING T/O FROM ATL, NR 2 ENGINE SURGED APPROX 5 TIMES.  AIRCRAFT RETURNED TO ATL.  REPLACED ENGINE.
